# SDR VNAA9901015

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Condition: Failed
- Location: Landing Gear
- Part time: 90,915 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, THE RIGHT HAND MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN PIT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL HANDLE, IN ACCORDANCE WITH DORNIER MANTENANCE MANUAL 32-31-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
